Abelian varieties, ...-adic representations, and ...-independence.
Mathematische Annalen, Tome 302 (1995) no. 2, pp. 561-580
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
-adic representations, Serre conjecture, torsion points, abelian variety, Mumford-Tate conjecture, Tate conjecture
@article{MAN_1995__302_2_165344,
author = {M. Larsen and R. Pink},
title = {Abelian varieties, ...-adic representations, and ...-independence.},
journal = {Mathematische Annalen},
pages = {561--580},
year = {1995},
volume = {302},
number = {2},
zbl = {0867.14019},
url = {http://geodesic.mathdoc.fr/item/MAN_1995__302_2_165344/}
}
M. Larsen; R. Pink. Abelian varieties, ...-adic representations, and ...-independence.. Mathematische Annalen, Tome 302 (1995) no. 2, pp. 561-580. http://geodesic.mathdoc.fr/item/MAN_1995__302_2_165344/